# SDR CALA2025040103373

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 77,360 hours, 31,685 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Part number: D31517617
- Part serial: A9840
- Condition: Cloudy
- Location: Door L2
- Part time: 722,671 hours, 710,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE GAUGE - VISIBILITY POOR AT DOOR 2L   REMOVED L2 DOOR SLIDE. REF AMM 25-62-44 REPLACED L2 DOOR SLIDE. REF AMM 25-62-44.   VEREFIED DOOR 2L SLIDE PART NUMBER IS CORRECT REF IPC 25-62-04-02W. VEREFIED PROPER INSTALLATION REF MM 25-62-44-400-006. VERIFIED SAFETY PIN REMOVED AND STOWED WITH SLIDE PACK. GMM 09-25-05.
